Posted 7/19/2008 1:02 PM (GMT -6)
Hi snowkiter, nice to meet you. I was put on pred when first DX and actually did ok with it, but then I had a heart attack a couple of months after. was took off all my meds at that time. They ended up putting 2 stents in at that time. When they put me back on meds, they put me on asacol for the uc. I did good on it for about a year then went into a flare and the doctor put me back on pred at that time, I took the first dose and within an hour my heart was palpitating really bad, was up all night with it. called my cardialogist the next morning and he told me to not take anymore pred. So they upped my asacol to the max and got my uc lined out without the pred. My cardialogist told me it was not uncommon for pred to cause palpitations. And could also cause angina pain. He didnt really go into detail as to why it does it. It can be a scary feeling and will cause dizziness.